MAUDE Adverse Event Report: GOLDLINE,BTN,HOLST,ULTRACLEAN; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GOLDLINE,BTN,HOLST,ULTRACLEAN; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 131309A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event of ¿insufficient heatseal¿ is confirmed.One 131309a returned unopened in original packaging.The lot number of the device, 202003194 was verified.A visual inspection found an open hole in the packaging of the devices the manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 77 complaints, regarding 150 devices, for this device family and failure mode.During this same time frame 6,129,010 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: to inspect and test each device before use.These devices should never be used when: there is visible evidence of damage to the exterior of the devices such as cracked or damaged plastics or connector damage.These devices fail the inspection described herein.Sterility guaranteed unless package has been opened, broken or damaged.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
During incoming inspection, the distributor rejected this device, (b)(4), for an insufficient heatseal.There was no contact with the patient as this was found during incoming inspection.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
GOLDLINE,BTN,HOLST,ULTRACLEAN
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
MDR Report Key12751421
Report Number3007305485-2021-00403
Device Sequence Number11899607
Product Code GEI
UDI-Device Identifier30653405056274
UDI-Public(01)30653405056274(17)250318(10)202003194
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K791137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/18/2025
Device Model Number131309A
Device Catalogue Number131309A
Device Lot Number202003194
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1